Journal article icon

Journal article

Counting dense connected hypergraphs via the probabilistic method

Abstract:

In 1990 Bender, Canfield and McKay gave an asymptotic formula for the number of connected graphs on [n] = {1, 2, . . . , n} with m edges, whenever n → ∞ and n − 1 ≤ m = m(n) ≤ (  n2). We give an asymptotic formula for the number Cr(n, m) of connected r-uniform hypergraphs on [n] with m

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1002/rsa.20762

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Edmund Hall
Role:
Author
Publisher:
John Wiley & Sons
Journal:
Random Structures & Algorithms More from this journal
Volume:
53
Issue:
2
Pages:
185-220
Publication date:
2018-02-13
Acceptance date:
2017-07-22
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
Keywords:
Pubs id:
pubs:730244
UUID:
uuid:adca1c7c-9b03-4fa2-8e72-563154c85b9b
Local pid:
pubs:730244
Source identifiers:
730244
Deposit date:
2017-11-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP